# SDR IPXA09855513

- Difficulty date: February 6, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-37, FUSE EXT SURFACE FS 1747-1753, L19R-L20R.  SUPPORTING DATA FOR THE REPAIR WAS UNVAILABLE.  REPLACE REPAIR PER DC8 SRM 53-2-1 FIG 7 SHT 12 TR 53-203.
